Propagation of active worms: a survey

Xiang, Yang, Fan, Xiang and Zhu, Wen Tao 2009, Propagation of active worms: a survey, International journal of computer systems science and engineering, vol. 24, no. 3, pp. 157-172.

Attached Files
Name Description MIMEType Size Downloads

Title Propagation of active worms: a survey
Author(s) Xiang, YangORCID iD for Xiang, Yang orcid.org/0000-0001-5252-0831
Fan, Xiang
Zhu, Wen Tao
Journal name International journal of computer systems science and engineering
Volume number 24
Issue number 3
Start page 157
End page 172
Total pages 16
Publisher CRL Publishing
Place of publication Leicester, Eng.
Publication date 2009-05
ISSN 0267-6192
Keyword(s) network security
invasive software
worms
propagation
modelling
Language eng
Field of Research 0805 Distributed Computing
HERDC Research category CN.1 Other journal article
Copyright notice ©2009, CRL Publishing
Persistent URL http://hdl.handle.net/10536/DRO/DU:30095826

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 11 times in TR Web of Science
Scopus Citation Count Cited 20 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 13 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 11 May 2017, 14:58:14 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.